# SDR UALA2011041101722

- Difficulty date: April 11, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 38,397 hours, 8,421 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483581
- Part serial: 130
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW 2L SQUEAL DID NOT SOUND AT ALL DURING CLIMB, HOWEVER THE SQUEAL.  REPLACED 2L WINDOW MM.
